Works matching DE "SYMPLECTIC groups"
Results: 381
Geometric classification of semidirect products in the maximal parabolic subgroup of.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 2, p. 241, doi. 10.1142/S0219530515500256
- By:
- Publication type:
- Article
Braided m-Lie Algebras.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 155, doi. 10.1007/s11005-004-4294-3
- By:
- Publication type:
- Article
On the Inverse Mapping of the Formal Symplectic Groupoid of a Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 1, p. 43, doi. 10.1007/s11005-004-0610-1
- By:
- Publication type:
- Article
Special representations of the group SP(4,q) with minimal degrees.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 4, p. 287, doi. 10.1023/B:AMHU.0000024679.56270.01
- By:
- Publication type:
- Article
O( ∞)- and Sp( ∞)-Invariant Ergodic Measures on the Spaces of Infinite Antisymmetric and Quaternionic Antihermitian Matrices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 1, p. 136, doi. 10.1007/s10958-016-2892-0
- By:
- Publication type:
- Article
Representations of Quantum Conjugacy Classes of Orthosymplectic Groups.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 5, p. 637, doi. 10.1007/s10958-016-2728-y
- By:
- Publication type:
- Article
On the (2, 3)-Generation of Hyperbolic Symplectic Groups.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 481, doi. 10.1007/s10958-015-2507-1
- By:
- Publication type:
- Article
Complex, Symplectic, and Contact Structures on Low-Dimensional Lie Groups.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 4, p. 551, doi. 10.1007/s10958-015-2385-6
- By:
- Publication type:
- Article
Parabolic Subgroups of SO Over a Dedekind Ring of Arithmetic Type.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 2, p. 154, doi. 10.1007/s10958-013-1381-y
- By:
- Publication type:
- Article
The Bruhat−Chevalley Order on Involutions of the Hyperoctahedral Group and the Combinatorics of B-Orbit Closures.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 2, p. 220, doi. 10.1007/s10958-013-1386-6
- By:
- Publication type:
- Article
Harmonic analysis on the infinite-dimensional unitary-symplectic group.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 3, p. 472, doi. 10.1007/s10958-013-1264-2
- By:
- Publication type:
- Article
Representations of algebraic groups of type C with small weight multiplicities.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 386, doi. 10.1007/s10958-010-0143-3
- By:
- Publication type:
- Article
Periodic Groups Saturated with Finite Simple Symplectic Groups.
- Published in:
- Algebra & Logic, 2024, v. 63, n. 2, p. 98, doi. 10.1007/s10469-025-09774-5
- By:
- Publication type:
- Article
Properties of Existentially Closed Companions.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 3, p. 211, doi. 10.1007/s10469-018-9494-5
- By:
- Publication type:
- Article
Primitive parabolic permutation representations for finite symplectic groups.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 3, p. 246, doi. 10.1007/s10469-010-9093-6
- By:
- Publication type:
- Article
Invariants of symplectic and orthogonal groups acting on GL(n, C)-modules.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 1759, doi. 10.55730/1300-0098.3231
- By:
- Publication type:
- Article
Symplectic groupoids and generalized almost subtangent manifolds.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 2, p. 156, doi. 10.3906/mat-1305-67
- By:
- Publication type:
- Article
Lie groupoids and generalized almost paracomplex manifolds.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 500, doi. 10.3906/mat-1102-16
- By:
- Publication type:
- Article
Singular Sturmian separation theorems for nonoscillatory symplectic difference systems.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 12, p. 1894, doi. 10.1080/10236198.2018.1544247
- By:
- Publication type:
- Article
Dominant and recessive solutions at infinity and genera of conjoined bases for discrete symplectic systems.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 4, p. 657, doi. 10.1080/10236198.2016.1270274
- By:
- Publication type:
- Article
Singular comparison theorems for discrete symplectic systems.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 8, p. 1268, doi. 10.1080/10236198.2014.908862
- By:
- Publication type:
- Article
A new characterization of symplectic groups C<sub>2</sub>(3<sup>n</sup>).
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2019, v. 23, n. 1, p. 117, doi. 10.12697/ACUTM.2019.23.12
- By:
- Publication type:
- Article
AN IMPLICIT DIFFERENCE SCHEME FOCUSING ON THE LOCAL CONSERVATION PROPERTIES FOR BURGERS EQUATION.
- Published in:
- International Journal of Computational Methods, 2012, v. 9, n. 2, p. 1240028-1, doi. 10.1142/S0219876212400282
- By:
- Publication type:
- Article
Families of φ-congruence subgroups of the modular group.
- Published in:
- Mathematika, 2023, v. 69, n. 4, p. 1104, doi. 10.1112/mtk.12218
- By:
- Publication type:
- Article
On signs of Hecke eigenvalues of Siegel eigenforms.
- Published in:
- Mathematika, 2022, v. 68, n. 4, p. 1030, doi. 10.1112/mtk.12154
- By:
- Publication type:
- Article
Automorphisms of the standard Borel subgroup of the symplectic group over a commutative ring.
- Published in:
- Journal of Group Theory, 2008, v. 11, n. 2, p. 235, doi. 10.1515/JGT.2008.013
- By:
- Publication type:
- Article
Restricting the Steinberg character in finite symplectic groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 2, p. 251, doi. 10.1515/JGT.2006.017
- By:
- Publication type:
- Article
The 2-Modular Reduction of the Steinberg Representation of a Finite Chevalley Group of Type Cn.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 1, p. 11, doi. 10.1515/jgth.2005.8.1.11
- By:
- Publication type:
- Article
CODES ASSOCIATED WITH Sp(4; q) AND EVEN-POWER MOMENTS OF KLOOSTERMAN SUMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 3, p. 427, doi. 10.1017/S0004972708001366
- By:
- Publication type:
- Article
Symplectic Geometry on Quantum Plane.
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 8/9, p. 549, doi. 10.1142/S0217732399000602
- By:
- Publication type:
- Article
LOCAL EXPONENTS AND INFINITESIMAL GENERATORS OF CANONICAL TRANSFORMATIONS ON BOSON FOCK SPACES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2004, v. 7, n. 4, p. 547, doi. 10.1142/S0219025704001761
- By:
- Publication type:
- Article
Matrix decompositions in quantum optics: Takagi/Autonne, Bloch–Messiah/Euler, Iwasawa, and Williamson.
- Published in:
- Canadian Journal of Physics, 2024, v. 102, n. 10, p. 497, doi. 10.1139/cjp-2024-0070
- By:
- Publication type:
- Article
A symplectic isotopy of a Dehn twist on CPn x CPn+1.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 80, n. 1, p. 171, doi. 10.1112/jlms/jdp020
- Publication type:
- Article
Gerasimovs theorem and N-Koszul algebras.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 79, n. 3, p. 631, doi. 10.1112/jlms/jdp005
- Publication type:
- Article
The symplectic ideal and a double centraliser theorem.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 3, p. 687, doi. 10.1112/jlms/jdm108
- Publication type:
- Article
The character of the Weil representation.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 1, p. 221, doi. 10.1112/jlms/jdm098
- Publication type:
- Article
Some remarks on the derived categories of coherent sheaves on homogeneous spaces.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 1, p. 122, doi. 10.1112/jlms/jdm038
- Publication type:
- Article
THE ASSOCIATED VARIETY OF A POISSON PRIME IDEAL.
- Published in:
- Journal of the London Mathematical Society, 2005, v. 72, n. 1, p. 110, doi. 10.1112/S002461070500668X
- By:
- Publication type:
- Article
Symplectic diffeomorphisms and Weinstein 1-form.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2021, v. 26, n. 2, p. 13
- By:
- Publication type:
- Article
On natural representations of the symplectic group.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 1, p. 1, doi. 10.36045/bbms/1299766484
- By:
- Publication type:
- Article
Constant symplectic 2-groupoids.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 5, p. 1203, doi. 10.1007/s11005-017-1026-z
- By:
- Publication type:
- Article
Normal forms for Poisson maps and symplectic groupoids around Poisson transversals.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 3, p. 711, doi. 10.1007/s11005-017-1007-2
- By:
- Publication type:
- Article
Relational symplectic groupoid quantization for constant poisson structures.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 9, p. 1649, doi. 10.1007/s11005-017-0959-6
- By:
- Publication type:
- Article
Relational Symplectic Groupoids.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 5, p. 723, doi. 10.1007/s11005-015-0760-3
- By:
- Publication type:
- Article
Poly-symplectic Groupoids and Poly-Poisson Structures.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 5, p. 693, doi. 10.1007/s11005-015-0746-1
- By:
- Publication type:
- Article
Principal Realization of Twisted Yangian $${Y(\mathfrak{g}_{N})}$$.
- Published in:
- Letters in Mathematical Physics, 2012, v. 102, n. 1, p. 91, doi. 10.1007/s11005-012-0559-4
- By:
- Publication type:
- Article
Generalized Borcea-Voisin Construction.
- Published in:
- Letters in Mathematical Physics, 2012, v. 100, n. 1, p. 77, doi. 10.1007/s11005-011-0528-3
- By:
- Publication type:
- Article
Infinitesimal Deformations of a Formal Symplectic Groupoid.
- Published in:
- Letters in Mathematical Physics, 2011, v. 97, n. 3, p. 279, doi. 10.1007/s11005-011-0495-8
- By:
- Publication type:
- Article
Separation of Variables for Symplectic Characters.
- Published in:
- Letters in Mathematical Physics, 2011, v. 97, n. 1, p. 61, doi. 10.1007/s11005-011-0467-z
- By:
- Publication type:
- Article
Representations of Cohomological Hall Algebras and Donaldson–Thomas Theory with Classical Structure Groups.
- Published in:
- Communications in Mathematical Physics, 2020, v. 380, n. 1, p. 273, doi. 10.1007/s00220-020-03877-z
- By:
- Publication type:
- Article